# SDR AUS20030836

- Difficulty date: August 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 480500
- Condition: Mismarked
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL TRANSFER PUMP UNAPPROVED PART. PUMP HAD A LABEL ATTACHED STATING THE MANUFACTURER DOES NOT RECOMMEND USAGE IN AIRCRAFT  APPLICATIONS. PUMP WAS SUPPLIED FROM VENDOR UNDER THE CORRECT PN 480500 BUT WAS ACTUALLY PN 476088. FURTHER INCORRECT PUMPS WERE FOUND IN STOCK. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
